# SDR CALA2021071901120

- Difficulty date: July 16, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 75,067 hours, 30,601 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Seat Track
- Part number: D53472178200
- Condition: Corroded
- Location: Y765
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6356) CORROSION ON L/H CABIN SEAT TRACK Y765 BETWEEN FR61 AND FR63 REMOVED CORROSION ON LH CABIN SEAT TRACK Y765, IAW SRM 51-74-00, SEAT TRACK FOUND TO BE OUT LIMITS BETWEEN FR61 AND FR62 IAW SRM 53-41-15-283 FIG 1. SEAT TRACK SECTION Y765 REPAIRED IAW SRM 53 -00-15-300-001. SFR#1025923 MAINTENANCE ACCOMPLISHED BY V933866 ON WC 0009654 AT ST AEROSPACE BFM
